# SDR AALA20120530004

- Difficulty date: May 18, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 68,072 hours, 35,711 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDEWALL RIGHT FORWARD OVERWING EXIT DOOR HAS A CRACK IN DOOR PAN NEXT TO STOP PAD BRACKET AT UPPER FORWARD CORNER.  STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER PER SRM 52-05-00 FIGURE 51 AND COMP-52-024000.
